UM

浏览/检索结果: 共2条,第1-2条 帮助

限定条件                
已选(0)清除 条数/页:   排序方式:
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
作者:  Morais J.;  Perez-de la Rosa M.A.;  Kou K.I.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/13
Bergman Kernel Function  Ferrer's Associated Legendre Functions  Helmholtz Equation  Oblate Spheroidal Wave Functions  Quaternionic Analysis  
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers Journal article
Communications in Computational Physics, 2012,Volume: 12,Issue: 4,Page: 1275-1292
作者:  Sheng,Qin;  Sun,Hai Wei
收藏  |  浏览/下载:5/0  |  提交时间:2019/05/27
Asymptotic Stability  Eikonal Splitting  Highly Oscillatory Problems  Matrix Eigenvalues  Paraxial Equation  Spectral Radius